# SDR USAA2012080600033

- Difficulty date: August 3, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 96,764 hours, 19,198 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - LEFT MAIN LANDING GEAR WHEEL WELL CUTOUT FRAME TIE STRAP CRACKED JUST BELOW ACTUATOR BEAM ARM.  REMOVED AND REPLACED TIE STRAP IAW BOEING DRAWING 113T1639.
